Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Über Funktionalgleichungen automorpher L-Funktionen zur Siegelschen Modulgruppe.

Siegfried Böcherer

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1985, Issue 362, Pages 146–168, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1985.362.146, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
David Farmer, Nathan Ryan, and Ralf Schmidt
Pacific Journal of Mathematics, 2011, Volume 253, Number 2, Page 349
[2]
Nadine Amersi, Jeffrey Beyerl, Jim Brown, Allison Proffer, and Larry Rolen
The Ramanujan Journal, 2012, Volume 27, Number 2, Page 151
[3]
Alexei Panchishkin
Israel Journal of Mathematics, 2011, Volume 185, Number 1, Page 343
[4]
S. Mizumoto
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2007, Volume 77, Number 1, Page 137
[5]
A. A. Panchishkin
Israel Journal of Mathematics, 2000, Volume 120, Number 1, Page 467

Comments (0)

Please log in or register to comment.